# SDR AU510001493

- Difficulty date: December 12, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low Pressure
- Location: Oil System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT ENGINE LOST OIL PRESSURE.  ENGINE SHUT DOWN WHEN OIL PRESSURE DROPPED TO 60 PSI.
